Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 64, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 22, 2019, 4:22 AM EDT for 7 counties in South Carolina. It was in force for 53 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 4:22 AM EDT (08:22 UTC)
- Expired
- Jun 22, 2019, 5:15 AM EDT
- In force
- 53 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Kershaw County, SC, Lancaster County, SC, Lee County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 93 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:40 AM EDT | TSTM WND DMG | 2 Sse Rembert, SC | SC HIGHWAY PATROL REPORTS MULTIPLE TREES IN ROADWAY ALONG CAMDEN HIGHWAY NEAR DARRELL ROAD AND LEBLANC LANE. |
| Jun 22, 4:52 AM EDT | TSTM WND DMG | 1 Nnw Mulberry, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG US 15 NEAR RUNNYMEDE BOULEVARD. |
| Jun 22, 4:52 AM EDT | TSTM WND DMG | 2 Ssw Oswego, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG US 401 NEAR BELL ROAD. |
| Jun 22, 4:52 AM EDT | TSTM WND DMG | 4 Nnw Oswego, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG US 15 SOUTH. |
| Jun 22, 4:53 AM EDT | TSTM WND DMG | 5 Nnw Oswego, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG US 15 NEAR MARTINVILLE CHURCH ROAD. |
| Jun 22, 4:54 AM EDT | TSTM WND DMG | 3 Nw Oswego, SC | HIGHWAY PATROL REPORTED TREES DOWN NEAR 505 COLONY RD AND COLONY CIRCLE. |
| Jun 22, 4:54 AM EDT | TSTM WND DMG | 3 Ssw Wedgewood, SC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 SSW WEDGEWOOD. HIGHWAY PATROL REPORTED TREES DOWN OLD CHARLESTON RD X BELLES MILL CIRCLE X PASTURE RD. |
| Jun 22, 4:54 AM EDT | TSTM WND DMG | 3 Ssw Wedgewood, SC | HIGHWAY PATROL REPORTED TREES DOWN OLD CHARLESTON RD X BELLES MILL CIRCLE X PASTURE RD. |
| Jun 22, 4:56 AM EDT | TSTM WND DMG | 2 E Dalzell, SC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 E DALZELL. HIGHWAY PATROL REPORTED TREES DOWN QUEEN CHAPEL RD AND EBENEZER RD. |
| Jun 22, 4:56 AM EDT | TSTM WND DMG | 2 E Dalzell, SC | HIGHWAY PATROL REPORTED TREES DOWN QUEEN CHAPEL RD AND EBENEZER RD. |
| Jun 22, 4:58 AM EDT | TSTM WND DMG | 2 Ne East Sumter, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG E BREWINGTON ROAD NEAR REPTILE ROAD. |
| Jun 22, 5:02 AM EDT | TSTM WND DMG | 2 W Paxville, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG NAZERINE CHURCH ROAD. |
| Jun 22, 5:07 AM EDT | TSTM WND DMG | 6 Sse Mayesville, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG MYRTLE BEACH HIGHWAY NEAR WENEEWOODS AVENUE. |
| Jun 22, 5:09 AM EDT | TSTM WND DMG | 9 Sw Turbeville, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG N BREWINGTON ROAD NEAR US 301. |
| Jun 22, 5:13 AM EDT | TSTM WND DMG | 5 W Turbeville, SC | HIGHWAY PATROL REPORTED TREES DOWN I95 MILE MARKER 135. |
| Jun 22, 5:17 AM EDT | TSTM WND DMG | 2 Ssw Shiloh, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG ON PUDDING SWAMP ROAD. |
| Jun 22, 5:19 AM EDT | TSTM WND DMG | 7 Ne Shiloh, SC | SC HIGHWAY PATROL REPORTS TREE IN ROADWAY ALONG LYNCHES RIVER ROAD NEAR YARBOROUGH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 8.4 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
560
WUUS52 KCAE 220822
SVRCAE
SCC017-025-027-055-057-061-085-220915-
/O.NEW.KCAE.SV.W.0064.190622T0822Z-190622T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
422 AM EDT Sat Jun 22 2019
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Southeastern Lancaster County in central South Carolina...
Lee County in central South Carolina...
East central Calhoun County in central South Carolina...
Central Chesterfield County in central South Carolina...
Central Clarendon County in central South Carolina...
Sumter County in central South Carolina...
Eastern Kershaw County in central South Carolina...
* Until 515 AM EDT.
* At 421 AM EDT, severe thunderstorms were located along a line
extending from near Mt Pisgah to near Eastover, moving east at 80
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Sumter, Cheraw, Manning, Bishopville, South Sumter, Shaw Air Base,
Oakland, Mulberry, Cheraw State Park, Alcolu, Northeastern
Technical College, Woods Bay State Park, Cassatt, Elliott, Lee
State Park, Carolina Sandhills Wildlife Refuge, Mt Pisgah, Sumter
County Airport, Millwood and Poinsett State Park.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 100 and 125.
Interstate 26 Interstate 95 between mile markers 113 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms! Prepare immediately for strong winds
capable of producing significant damage. Seek shelter inside a sturdy
building and stay away from windows.
&&
LAT...LON 3450 7988 3449 8005 3437 8029 3432 8024
3437 8018 3423 8011 3415 8015 3399 7989
3395 7998 3388 7994 3388 7988 3377 7999
3359 8005 3367 8063 3379 8060 3409 8064
3413 8057 3464 8047 3471 7988 3465 7980
TIME...MOT...LOC 0821Z 258DEG 69KT 3455 8051 3392 8074
HAIL...<.75IN
WIND...70MPH
$$
JAQ1 follow-up statement
051
WWUS52 KCAE 220846
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
446 AM EDT Sat Jun 22 2019
SCC017-025-027-055-057-061-085-220915-
/O.CON.KCAE.SV.W.0064.000000T0000Z-190622T0915Z/
Lancaster SC-Lee SC-Calhoun SC-Chesterfield SC-Clarendon SC-
Sumter SC-Kershaw SC-
446 AM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHEASTERN LANCASTER...LEE...EAST CENTRAL CALHOUN...CENTRAL
CHESTERFIELD...CENTRAL CLARENDON...SUMTER AND EASTERN KERSHAW
COUNTIES...
At 445 AM EDT, severe thunderstorms were located along a line
extending from near Carolina Sandhills Wildlife Refuge to near
Poinsett State Park, moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Sumter, Cheraw, Manning, Bishopville, South Sumter, Shaw Air Base,
Oakland, Mulberry, Cheraw State Park, Alcolu, Northeastern Technical
College, Woods Bay State Park, Cassatt, Elliott, Lee State Park,
Carolina Sandhills Wildlife Refuge, Mt Pisgah, Sumter County Airport,
Millwood and Poinsett State Park.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 100 and 125.
Interstate 26 Interstate 95 between mile markers 113 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms with a history of downing trees and
powerlines! Prepare immediately for strong winds capable of
producing significant damage. Seek shelter inside a sturdy building
and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3450 7988 3449 8005 3437 8029 3432 8024
3437 8018 3423 8011 3415 8015 3399 7989
3395 7998 3388 7994 3388 7988 3377 7999
3359 8005 3367 8063 3379 8060 3409 8064
3413 8057 3464 8047 3471 7988 3465 7980
TIME...MOT...LOC 0845Z 271DEG 40KT 3451 8028 3386 8052
HAIL...<.75IN
WIND...70MPH
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:14 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 22, 2:14 AM EDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Columbia SC 214 AM EDT Sat Jun 22 2019 .SYNOPSIS... A frontal boundary will remain in the forecast area through tonight bringing a possibility of potentially severe thunderstorms. The front will become diffuse under upper ridging early next week and this pattern supports mainly scattered afternoon thunderstorms and above normal temperatures. && .NEAR TERM /THROUGH TONIGHT/... The main concern is a possibility of thunderstorms with damaging wind and hail. A mesoscale convective system in the northwest flow will track through the forecast area during the early morning hours. There has been a satellite trend of somewhat warming cloud tops and diminishing lightning but there is a concern strong wind gusts may still occur in the forecast area. An instability gradient exists across the forecast area from northeast to southwest with the greatest instability in the southwest early this morning. Surface-based LI values were near -6 in the CSRA. This instability plus the analysis showing h85 moisture advection and h5 cold advection indicates the storms may maintain some intensity despite nocturnal cooling and the dryness in the water vapor imagery. The main concern is strong wind gusts because of moderate instability and the dry mid-level air aiding downdrafts. Upstream reports have generally indicated gusts of 40 to 50 mph with this system. Recovery of moisture and instability will likely occur behind this morning's mesoscale convective system later today. There should be continued low-level convergence into a lingering boundary. The models depict a mid-level shortwave troughing sinking southeastward into the area this afternoon and lingering tonight. The NAM and GFS indicate extreme instability with surface-based LI values -8 to -12. The greatest instability was depicted in the south section. Forecast soundings indicate a low- to mid-level cap breaking with heating this afternoon. The instability indicates some of the thunderstorms will have damaging wind and hail. The shear will be mainly uni-directional so the threat will be mainly straight-line wind although if the extreme instability does develop then a tornado is possible. The high-resolution models have a high spread with the timing of most intense convection. We leaned toward the ARW with the timing because this model has had a somewhat better handle with convection early this morning. Precipitable water is forecast to peak around 2 inches. Heavy downpours may occur but with the northwest flow and storm movement there may be a diminished flood threat. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Upper level ridge extending from the upper Gulf Coast into the Ohio Valley will gradually shift east through Sunday and Sunday night. Meanwhile at the surface, a rather diffuse front will linger over the area. A series of upper disturbances and potentially rounds of convection could continue to track across the area within the northwest flow aloft along the periphery of the ridge. The greatest potential for showers and thunderstorms will come in the mid- afternoon through early evening time frame. Will maintain chance PoPs across the area. With at least moderate instability in place and dry air aloft, there is the potential for some strong if not isolated severe thunderstorms. High temperatures have been adjusted downward another degree or so into the upper 80s and lower 90s based on latest model trends, which seem reasonable given the expected cloud cover and potential for showers. Lows Sunday night will be in the lower 70s. The upper ridge axis shifts east over the region on Monday as the low level flow shifts southerly in advance of an approaching cold front. Increased subsidence over the area should limit the coverage of any convection during the day, but still some isolated showers and thunderstorms are possible with sufficient daytime heating and moisture. The ridge axis shifts east of the area Monday night, allowing a cold front to shift southeast into the area. The front could provide a focus for isolated convection Monday night, but the potential for severe weather appears low given limited instability. Monday still looks to be the warmest day of the week given strong subsidence and compressional heating ahead of the front, with highs in the mid to upper 80s. Mild temperatures are expected Monday night, with lows in the lower to mid 70s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Upper ridging will become established over the western Atlantic during the Long Term period, resulting in a more typical summertime pattern. Generally expect isolated to scattered convection each day, with increasing coverage possible toward the end of the week as Atlantic moisture advects into the region. There is even some model support for nocturnal convection so will maintain at least some rain chances during the nighttime periods. Temperatures appear to be near to slightly above normal through the period. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... There will be restrictions at times in thunderstorms during the 24-hour TAF period. Severe wind gusts and hail are possible. Outside of scattered to numerous thunderstorms expect mainly VFR conditions as indicated by the NAM MOS and GFS MOS and LAMP. The GFS LAMP suggested general wind gusts around 18 knots this afternoon. Expect restrictions associated with a mesoscale convective systems tracking southeastward and through the area early this morning. There has been a satellite trend of somewhat warming cloud tops and diminishing lightning but there is a concern strong wind gusts may still occur in the forecast area. An instability gradient exists across the forecast area from northeast to southwest with the greatest instability in the southwest early this morning. Surface-based LI values were near -6 in the CSRA. This instability plus the analysis showing h85 moisture advection and h5 cold advection indicates the storms may maintain some intensity despite nocturnal cooling and the dryness in the water vapor imagery. The main concern is strong wind gusts because of moderate instability and the dry mid- level air aiding downdrafts. Recovery of moisture and instability will likely occur behind this morning's mesoscale convective system later today. There should be continued low-level convergence into a lingering boundary. The models depict a mid-level shortwave troughing sinking southeastward into the area this afternoon and lingering tonight. The NAM and GFS indicate extreme instability with surface-based LI values -8 to -12. The greatest instability was depicted in the south section. Forecast soundings indicate a low- to mid-level cap breaking with heating this afternoon. The instability indicates some of the thunderstorms will have damaging wind and hail. The shear will be mainly uni- directional so the threat will be mainly straight-line wind although if the extreme instability does develop then a tornado is possible. The high-resolution models have a high spread with the timing of most intense convection. There was too much uncertainty with the timing to include thunderstorms in the terminal forecasts later in the forecast period. .EXTENDED AVIATION OUTLOOK...Scattered mainly afternoon and evening thunderstorms and associated restrictions will occur during the period. A few locations may have early morning stratus and fog. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Jun 21, 10:30 PM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 1030 PM EDT Fri Jun 21 2019 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116- 230230- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster- 1030 PM EDT Fri Jun 21 2019 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Tonight. Thunderstorms are possible during the early morning and sunrise hours mainly in the western Midlands and northern Central Savannah River Area. Strong and gusty winds are possible however the potential for severe thunderstorms is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is the potential for severe thunderstorms during the afternoon and early evening on Saturday. The primary hazard will be damaging straight-line winds, but large hail could also occur. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 22, 2:26 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Columbia SC
226 AM EDT Sat Jun 22 2019
SCZ018-220645-
McCormick SC-
226 AM EDT Sat Jun 22 2019
...Strong Thunderstorms Will Impact Portions of McCormick County
Until 245 AM EDT....
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
At 226 AM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Iva to near
Bobby Brown State Park, moving east at 50 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
McCormick, Mccormick County Airport, Willington, Mount Carmel Park,
Bordeaux, Mount Carmel, Baker Creek State Park, Leroy's Ferry
Recreation Area and Long Cane Creek Picnic Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Strom Thurmond should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
Persons in campgrounds should seek shelter until these storms pass.
These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.
&&
LAT...LON 3407 8253 3408 8248 3406 8245 3406 8233
3397 8230 3402 8225 3398 8220 3399 8214
3394 8212 3393 8216 3388 8216 3386 8214
3390 8248 3394 8251 3395 8256 3402 8259
TIME...MOT...LOC 0626Z 275DEG 43KT 3433 8270 3398 8252
JAQLocal storm report, Jun 22, 3:54 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
354 AM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 8 NE CLARKS HILL 33.75N 82.08W
06/22/2019 EDGEFIELD SC 911 CALL CENTER
POWERLINES DOWN ON HIGHWAY 23 W NEAR KEY
ROAD. TIME ESTIMATED BASED ON RADAR.
&&
JAQLocal storm report, Jun 22, 3:59 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
359 AM EDT SAT JUN 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM TSTM WND DMG 1 SSW CHAPPELLS 34.17N 81.88W
06/22/2019 NEWBERRY SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED TREES DOWN AT SC 34
AND OLD LANDFILL RD.
&&
RJLThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:26 AM EDT | Special Weather Statement | CAE | McCormick | 19 min |
| Jun 22, 2:42 AM EDT | Severe Thunderstorm Warning | CAE | McCormick | 48 min |
| Jun 22, 3:14 AM EDT | Severe Thunderstorm Warning | CAE | Edgefield, Newberry, Saluda | 61 min |
| Jun 22, 3:44 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Fairfield, Lexington | 61 min |
| Jun 22, 3:58 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Fairfield, Kershaw, Lancaster, Richland | 62 min |
| Jun 22, 4:05 AM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Orangeburg | 55 min |
| Jun 22, 4:37 AM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Calhoun, Clarendon, Orangeburg | 53 min |
| Jun 22, 5:13 AM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Sumter | 32 min |
| Jun 22, 4:04 PM EDT | Special Weather Statement | CAE | McCormick | 41 min |
| Jun 22, 4:07 PM EDT | Special Weather Statement | CAE | Lancaster | 23 min |
| Jun 22, 4:23 PM EDT | Special Weather Statement | CAE | Fairfield, Lancaster | 52 min |
| Jun 22, 4:23 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 52 min |
| Jun 22, 4:32 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Fairfield, Kershaw, Lancaster, Newberry | 43 min |
| Jun 22, 4:34 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 41 min |
| Jun 22, 5:15 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick | 45 min |
| Jun 22, 5:22 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lexington, Richland | 38 min |
| Jun 22, 5:25 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Kershaw, Lee, Richland, Sumter | 42 min |
| Jun 22, 6:15 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 60 min |
| Jun 22, 6:31 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Richland, Sumter | 44 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.